# SDR DHL2004806552

- Difficulty date: January 21, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 52772660
- Condition: Worn
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 6 FLOOR TRACK LUGS WORN (STA 1590.000-1640.000).  REMOVED TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50.  CLEANED, TREATED AND PRIMED AREA AND NEW TRACK SEGMENT IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT IAW SRM 53-2-3 PG 49-50.
